# SDR A6WA201040967

- Difficulty date: December 21, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- Engine: Ge CF34*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Separator
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON PANEL 412DB SEPARATORS ARE KNIFE EDGE.  R & R SEPARATORS IAW SRM 51-42-06.
